ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

June 2009 , Volume 24 , Issue 2

Select all articles

Export/Reference:

Nonholonomic Lagrangian systems on Lie algebroids
Jorge Cortés, Manuel de León, Juan Carlos Marrero and Eduardo Martínez
2009, 24(2): 213-271 doi: 10.3934/dcds.2009.24.213 +[Abstract](1229) +[PDF](616.0KB)
Control and stabilization of a family of Boussinesq systems
Sorin Micu, Jaime H. Ortega, Lionel Rosier and Bing-Yu Zhang
2009, 24(2): 273-313 doi: 10.3934/dcds.2009.24.273 +[Abstract](1160) +[PDF](444.0KB)
Hölder stability of diffeomorphisms
Jinpeng An
2009, 24(2): 315-329 doi: 10.3934/dcds.2009.24.315 +[Abstract](724) +[PDF](210.1KB)
Quenched CLT for random toral automorphism
Arvind Ayyer, Carlangelo Liverani and Mikko Stenlund
2009, 24(2): 331-348 doi: 10.3934/dcds.2009.24.331 +[Abstract](928) +[PDF](274.3KB)
On dynamical systems close to a product of $m$ rotations
Patrick Bonckaert, Timoteo Carletti and Ernest Fontich
2009, 24(2): 349-366 doi: 10.3934/dcds.2009.24.349 +[Abstract](919) +[PDF](248.9KB)
Asymptotic behavior of the positive solutions for an elliptic equation with Hardy term
Yinbin Deng and Qi Gao
2009, 24(2): 367-380 doi: 10.3934/dcds.2009.24.367 +[Abstract](874) +[PDF](184.7KB)
Singular measures of piecewise smooth circle homeomorphisms with two break points
Akhtam Dzhalilov, Isabelle Liousse and Dieter Mayer
2009, 24(2): 381-403 doi: 10.3934/dcds.2009.24.381 +[Abstract](815) +[PDF](298.3KB)
Existence of five nonzero solutions with exact sign for a $p$-Laplacian equation
Michael Filippakis, Alexandru Kristály and Nikolaos S. Papageorgiou
2009, 24(2): 405-440 doi: 10.3934/dcds.2009.24.405 +[Abstract](884) +[PDF](440.8KB)
Local rigidity of reducibility of analytic quasi-periodic cocycles on $U(n)$
Xuanji Hou and Jiangong You
2009, 24(2): 441-454 doi: 10.3934/dcds.2009.24.441 +[Abstract](1031) +[PDF](183.6KB)
Large time behavior and quasineutral limit of solutions to a bipolar hydrodynamic model with large data and vacuum
Feimin Huang and Yeping Li
2009, 24(2): 455-470 doi: 10.3934/dcds.2009.24.455 +[Abstract](957) +[PDF](210.0KB)
On the injectivity of the X-ray transform for Anosov thermostats
Dan Jane and Gabriel P. Paternain
2009, 24(2): 471-487 doi: 10.3934/dcds.2009.24.471 +[Abstract](903) +[PDF](213.9KB)
Stability and Hopf bifurcation of coexistence steady-states to an SKT model in spatially heterogeneous environment
Kousuke Kuto
2009, 24(2): 489-509 doi: 10.3934/dcds.2009.24.489 +[Abstract](1172) +[PDF](308.6KB)
Critical thresholds in a relaxation system with resonance of characteristic speeds
Tong Li and Hailiang Liu
2009, 24(2): 511-521 doi: 10.3934/dcds.2009.24.511 +[Abstract](858) +[PDF](185.9KB)
Population dynamical behavior of non-autonomous Lotka-Volterra competitive system with random perturbation
Xiaoyue Li and Xuerong Mao
2009, 24(2): 523-545 doi: 10.3934/dcds.2009.24.523 +[Abstract](3162) +[PDF](262.8KB)
The Cauchy problem for the 3D Zakharov-Kuznetsov equation
Felipe Linares and Jean-Claude Saut
2009, 24(2): 547-565 doi: 10.3934/dcds.2009.24.547 +[Abstract](938) +[PDF](248.2KB)
Asymptotic of the number of obstacles visited by the planar Lorentz process
Françoise Pène
2009, 24(2): 567-587 doi: 10.3934/dcds.2009.24.567 +[Abstract](775) +[PDF](254.0KB)
Attractor minimal sets for nonautonomous type-K competitive and semi-convex delay differential equations with applications
Wan-Tong Li and Bin-Guo Wang
2009, 24(2): 589-611 doi: 10.3934/dcds.2009.24.589 +[Abstract](991) +[PDF](301.1KB)
Markov partitions reflecting the geometry of $\times2$, $\times3$
Thomas Ward and Yuki Yayama
2009, 24(2): 613-624 doi: 10.3934/dcds.2009.24.613 +[Abstract](784) +[PDF](187.3KB)
Asymptotic behavior of solutions of a free boundary problem modelling the growth of tumors with Stokes equations
Junde Wu and Shangbin Cui
2009, 24(2): 625-651 doi: 10.3934/dcds.2009.24.625 +[Abstract](778) +[PDF](362.9KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]